# SDR P2EA00417

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE RT WING AUXILIARY SPAR AREA , UPPER FIXED PANEL SUPPORT ANGLE AT RSS 159 CRACKED L/2.00 W/0.005. REPAIRED RT WING AUXILIARY SPAR AREA UPPER FIXED PANEL SUPPORT ANGLE.
